# SDR CAL950717

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 160-200
- Part time: 68,176 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING INSPECTION, FOUND CORROSION ON LONGITUDINAL BEAM AT FORWARD AIRSTAIR CUTOUT BETWEEN STATION 160 AND 200.  THE LONGITUDINAL BEAM WAS REMOVED AND REPLACED IAW SRM 51-30-00.  (M)
